Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

June 30, 2015Grenada County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 30, 2015, 4:21 AM CDT for Grenada County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 4:21 AM CDT (09:21 UTC)
Expired
Jun 30, 2015, 4:45 AM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Grenada County, MS

The radar

The Columbus AFB radar (KGWX), 163 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1874 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1874 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS84 KJAN 300921
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT TUE JUN 30 2015
 
MSZ025>027-300945-
LEFLORE MS-CARROLL MS-GRENADA MS-
421 AM CDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CARROLL... 
SOUTHWESTERN GRENADA AND NORTHEASTERN LEFLORE COUNTIES UNTIL 445 AM 
CDT...

AT 421 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG 
THUNDERSTORMS NEAR LEFLORE...OR 17 MILES NORTH OF GREENWOOD...MOVING 
SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LEFLORE...AVALON AND HOLCOMB AROUND 435 AM CDT.
  TEOC AROUND 445 AM CDT.

LAT...LON 3379 8985 3354 9007 3372 9024 3372 9014
      3377 9014 3378 9018 3376 9020 3376 9021
      3379 9018 3378 9014 3381 9014 3381 8998
      3382 8998 3382 8996
TIME...MOT...LOC 0921Z 307DEG 22KT 3376 9011 

$$

17

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 29, 9:53 PM CDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jun 29, 9:53 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT MON JUN 29 2015

.UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE SHORT TERM FORECAST.
REMOVED RAIN FOR MUCH OF THE AREA FOR THE EVENING BUT WENT WITH
SCATTERED IN THE AREAS WHERE RAIN CONTINUES. THE UPPER TROUGH
REMAINS OVER THE MID SOUTH WITH THE AXIS EXTENDING BACK INTO TEXAS.
SHOWERS AND THUNDERSTORMS CONTINUE TO BLOW UP ALONG THE AXIS AROUND
THE AREA...WITH VERY LITTLE EXTENDING INTO THE CWA AT THIS POINT.
MODELS SHOW SOME CONVECTION DEVELOPING OVERNIGHT...SO WILL LEAVE POPS
AS IS. MUCH OF THE CONVECTION FROM THIS AFTERNOON WAS SINKING SOUTH
AND WEAKENING. THERE WILL BE SOME LINGERING CONVECTION THROUGH AROUND
MIDNIGHT FOR THE SOUTHWEST. TWEAKED THE HOURLY VALUES...OTHERWISE THE
FORECAST WAS GOOD.

&&

.AVIATION...MOST SITES ARE ENJOYING VFR CONDITIONS THIS EVENING WHILE
SOME ISOLATED/SCATTERED STORMS REMAIN IN SOUTHWEST MS/LA. ADDITIONAL
THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVERNIGHT TONIGHT INTO EARLY
TUESDAY(FOR KGLH/KGWO/KGTR) AND INTO TUESDAY FOR ALL AREAS. THESE
STORMS COULD BRING SOME GUSTY WINDS. INCREASING CLOUDS WILL OCCUR
OVERNIGHT BUT IN ANY LOCATION THAT CAN REMAIN CLEAR...MVFR CEILINGS
WILL BE POSSIBLE WITH SOME PATCHY FOG. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  88  73  91 /  26  59  22  37
MERIDIAN      73  89  71  90 /  20  59  29  44
VICKSBURG     74  89  73  91 /  30  57  15  32
HATTIESBURG   74  90  73  91 /  24  54  24  47
NATCHEZ       74  89  73  90 /  31  52  15  37
GREENVILLE    74  90  73  91 /  39  50  23  28
GREENWOOD     73  88  72  88 /  35  54  26  36

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7/28
Hazardous weather outlook, Jun 29, 2:52 PM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
252 PM CDT MON JUN 29 2015

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>037-040>042-047-
302000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-WARREN-
252 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI ALONG AND NORTHWEST OF A RAYVILLE...TO YAZOO CITY...TO
WET POINT LINE.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...LATE TONIGHT THROUGH TUESDAY

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE VERY LATE TONIGHT THROUGH
THE DAY TOMORROW AS AN UPPER AIR DISTURBANCE AND WEAK FRONTAL
BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE STORMS WILL
BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION LATE TONIGHT
THROUGH TUESDAY.

LAZ023-025-MSZ038-039-043>046-048>059-062>066-072>074-302000-
FRANKLIN-TENSAS-WINSTON-NOXUBEE-MADISON-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
252 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TUESDAY

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TOMORROW...MAINLY LATE
MORNING THROUGH AFTERNOON...AS AN UPPER AIR DISTURBANCE AND WEAK
FRONTAL BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE
STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE
OF QUARTERS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY.

LAZ024-026-MSZ060-061-302000-
CATAHOULA-CONCORDIA-ADAMS-FRANKLIN-
252 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 29, 10:38 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CDT MON JUN 29 2015

LAZ015-023-300415-
RICHLAND LA-FRANKLIN LA-
1038 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN AND
SOUTHWESTERN RICHLAND PARISHES UNTIL 1115 PM CDT...

AT 1038 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BUCKNER...OR 11 MILES NORTHEAST OF COLUMBIA...MOVING EAST AT 35
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LIDDIEVILLE AROUND 1045 PM CDT.
  WINNSBORO AND MANGHAM AROUND 1055 PM CDT.
  CROWVILLE AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3229 9202 3235 9157 3209 9156 3208 9191
      3209 9189 3209 9187 3212 9187 3214 9190
      3217 9190 3217 9198 3220 9198 3219 9201
      3223 9201 3225 9199 3225 9200 3228 9200
      3228 9203
TIME...MOT...LOC 0338Z 268DEG 32KT 3220 9193

JC
Special weather statement, Jun 30, 3:12 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 AM CDT TUE JUN 30 2015

MSZ019-025-026-300845-
LEFLORE MS-GRENADA MS-SUNFLOWER MS-
312 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER...GRENADA
AND NORTHERN LEFLORE COUNTIES UNTIL 345 AM CDT...

AT 311 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COFFEEVILLE TO NEAR
PARCHMAN...AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MINTER CITY AROUND 335 AM CDT.
  SUNNYSIDE AROUND 340 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3381 9045 3381 9019 3379 9017 3376 9019
      3375 9030 3370 9030 3374 9024 3372 9014
      3381 9014 3382 8993 3390 8992 3390 8977
      3387 8977 3387 8951 3368 8951 3368 9046
      3393 9055 3394 9045
TIME...MOT...LOC 0811Z 308DEG 32KT 3395 8968 3388 9051

22
Special weather statement, Jun 30, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT TUE JUN 30 2015

MSZ025>027-300945-
LEFLORE MS-CARROLL MS-GRENADA MS-
421 AM CDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CARROLL...
SOUTHWESTERN GRENADA AND NORTHEASTERN LEFLORE COUNTIES UNTIL 445 AM
CDT...

AT 421 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR LEFLORE...OR 17 MILES NORTH OF GREENWOOD...MOVING
SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LEFLORE...AVALON AND HOLCOMB AROUND 435 AM CDT.
  TEOC AROUND 445 AM CDT.

LAT...LON 3379 8985 3354 9007 3372 9024 3372 9014
      3377 9014 3378 9018 3376 9020 3376 9021
      3379 9018 3378 9014 3381 9014 3381 8998
      3382 8998 3382 8996
TIME...MOT...LOC 0921Z 307DEG 22KT 3376 9011

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:17 PM CDTSpecial Weather StatementJANFranklin, Jefferson43 min
Jun 29, 8:10 PM CDTSpecial Weather StatementJANAdams50 min
Jun 30, 3:12 AM CDTSpecial Weather StatementJANGrenada33 min
Jun 30, 4:26 AM CDTSpecial Weather StatementJANCarroll34 min
Jun 30, 4:49 AM CDTSpecial Weather StatementJANGrenada26 min
Jun 30, 5:06 AM CDTSpecial Weather StatementJANCarroll24 min
Jun 30, 5:08 AM CDTSpecial Weather StatementJANKemper37 min
Jun 30, 5:41 AM CDTSpecial Weather StatementJANLauderdale34 min
Jun 30, 5:42 AM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Jun 30, 5:52 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale38 min
Jun 30, 5:57 AM CDTSpecial Weather StatementJANNeshoba33 min
Jun 30, 6:08 AM CDTSpecial Weather StatementJANGrenada37 min
Jun 30, 6:30 AM CDTFlash Flood WarningJANBolivar, Washington2 hr
Jun 30, 6:34 AM CDTSpecial Weather StatementJANLauderdale26 min
Jun 30, 6:39 AM CDTSpecial Weather StatementJANGrenada36 min
Jun 30, 6:50 AM CDTSpecial Weather StatementJANLauderdale25 min
Jun 30, 6:55 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale50 min
Jun 30, 7:01 AM CDTFlash Flood WarningJANKemper, Lauderdale119 min
Jun 30, 7:42 AM CDTSpecial Weather StatementJANLauderdale33 min
Jun 30, 8:08 AM CDTSpecial Weather StatementJANLeake37 min
Jun 30, 8:31 AM CDTSpecial Weather StatementJANRankin29 min
Jun 30, 8:54 AM CDTSevere Thunderstorm WarningJANScott51 min
Jun 30, 9:08 AM CDTFlash Flood WarningJANLauderdale2 hr
Jun 30, 10:06 AM CDTFlash Flood WarningJANHinds84 min
Jun 30, 10:31 AM CDTSpecial Weather StatementJANSmith44 min
Jun 30, 11:16 AM CDTSpecial Weather StatementJANJones29 min
Jun 30, 11:20 AM CDTSpecial Weather StatementJANCarroll, Montgomery25 min
Jun 30, 12:11 PM CDTSpecial Weather StatementJANCovington34 min
Jun 30, 12:21 PM CDTSpecial Weather StatementJANLeflore24 min
Jun 30, 2:52 PM CDTSpecial Weather StatementJANIssaquena38 min
Jun 30, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 30, 4:56 PM CDTSpecial Weather StatementJANJefferson34 min
Jun 30, 5:28 PM CDTSpecial Weather StatementJANHinds32 min
Jun 30, 5:42 PM CDTSpecial Weather StatementJANCopiah, Simpson33 min
Jun 30, 5:47 PM CDTSevere Thunderstorm WarningJANHinds43 min
Jun 30, 6:21 PM CDTSpecial Weather StatementJANSmith24 min
Jun 30, 6:25 PM CDTSpecial Weather StatementJANYazoo50 min
Jun 30, 6:55 PM CDTSpecial Weather StatementJANJasper35 min
Jun 29, 7:01 PM CDTSpecial Weather StatementJANRichland44 min
Jun 29, 7:28 PM CDTFlash Flood WarningJANTensas3 hr
Jun 29, 10:38 PM CDTSpecial Weather StatementJANFranklin37 min
Jun 29, 10:47 PM CDTSevere Thunderstorm WarningJANFranklin, Richland27 min
Jun 30, 3:06 PM CDTSpecial Weather StatementJANWest Feliciana39 min
Jun 30, 4:40 PM CDTSpecial Weather StatementJANTensas35 min
Jun 30, 4:58 PM CDTSevere Thunderstorm WarningJANTensas47 min
Jun 30, 5:27 AM CDTSpecial Weather StatementJANChicot33 min
Jun 30, 7:24 AM CDTSpecial Weather StatementJANChicot36 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.